# SDR ASAA2016080617751

- Difficulty date: August 6, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 143A61202
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER STOP FITTING GOUGES.  ACFT GROUNDED.  R & R FWD CARGO DOOR AFT LOWER STOP FITTING IAW DWG 143A6110, REV:D & SRM 51-40-02.  PRIMED IAW SRM 51-20-01, TOP COATED IAW AMM 51-21-99.  ADJUSTED STOP FITTING IAW AMM 52-31-00-820-801, STEP 2M, DOT, REMOVED .
